Duke Mathematical Journal

On the coefficients of typically real functions

K. G. Binmore and W. E. Kirwan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 36, Number 3 (1969), 455-464.

Dates
First available: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077378462

Mathematical Reviews number (MathSciNet)
MR0245781

Zentralblatt MATH identifier
0193.36901

Digital Object Identifier
doi:10.1215/S0012-7094-69-03655-2

Subjects
Primary: 30.43

Citation

Binmore, K. G.; Kirwan, W. E. On the coefficients of typically real functions. Duke Mathematical Journal 36 (1969), no. 3, 455--464. doi:10.1215/S0012-7094-69-03655-2. http://projecteuclid.org/euclid.dmj/1077378462.


Export citation